# SDR 97FDEA00772

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 652172513
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT O/B AILERON REAR SPAR ON THE I/B SIDE, WBL 493.  *S/D*  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER INSTALLED.  ALL WORK DONE IAW FED-EX SRM 57-50-2 SRM 51-40-3 AND FED-EX M/M 27-10-41.
